# SDR YENA2020040840290

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE RH WEB FR20 AT FWD GALLEY AREA; REMOVED AND REPLACED STRUCTIRE WEB AND FASTENERS LOCATED BTW FR20 TO FR23 AT LEVE STR 23R IAW A320 SRM 51-72-11 AND DWG# D531127852
